# SDR AALA202211102890

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 16,503 hours, 1,962 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: False Indication
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STAB CHANNEL MESSAGE, R2 CHANNEL. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY AT SYD. MAINTENANCE MESSAGE 27-13302 (HORIZONTAL TRIM ACTUATOR DOES NOT MOVE WHEN COMMANDED BY THE R2 CHANNEL) NOTED FOR R2 CHANNEL FAIL. NO LEAKS FROM HORIZONTAL TRIM ACTUATOR FOUND. MESSAGE CLEARED PER FIM 24-40-F1-23A-42A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
